# SDR DALA2017090806748

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD, LOWER LATCH SETTLEMENT AREA ON CUT OUT AT THE AFT LAVATORY SERVICE PANEL.  THE LAVATORY SERVICE PANEL WAS REPAIRED IAW ER/A 397822-14, MA REV B. (LP# 0203427)
